# SDR HALA0200156

- Difficulty date: June 2, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: F/O PITOT HEAT WOULD NOT RESET.  REPLACED AIR/GROUNG RELAY K528.  PITOT HEAT CHECKS GOOD.  NO FAULT MESSAGES.
